# SDR DALA2018091605607

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,780 hours, 33,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED PASSENGER CREW DOOR SLIDE RAFT 832. REPLACED IAW 2561-100LA.
